MathSciNet Relay Station
MathSciNet bibliographic data
MR1675362 (2000e:60181) 60K35 (82C22)
Guiol, H. Some properties of $k$-step exclusion processes. J. Statist. Phys. 94 (1999), no. 3-4, 495–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement